# SDR SWAA2022100549175

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FLOOR STRUCTURE INTERCOSTAL AT ABOUT BL-0 BETWEEN STA 344-360 CRACKED / [01] REMOVED INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT BL 0 BETWEEN STA 344 AND 360 AS PER B737-700 SRM 51-40-02;[02] COMPLETE TABLE MEASUREMENTS;[03] VERIFIED STEP 1;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT BL 0 BETWEEN STA 344 AND 360 AS PER B737-700 SRM 51-40-05-0G-0;[05] VERIFIED STEP 4; OK TO TREAT AND PRIME BARE AREAS;[06] TREATED AND PRIMED BARE AREAS AT PAX CABIN FWD FLOOR INTERCOSTAL AT BL 0 BETWEEN STA 344 AND 360 AS PER B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-803;[07] VERIFIED STEP 6;  OK TO INSTALL NEW INTERCOSTAL;[08] INSTALLED INTERCOSTAL AT PAX CABIN FWD FLOOR AT BL 0 BETWEEN STA 344 AND 360 AS PER B737-700 SRM 51-40-02-0G-0; DWG 141A5230 AND 141A5400. PENDING TORQUE OF AIRSTAIR BRACKET BOLTS PER DWG 141A5230 AND 141A6481.;[09] VERIFIED STEP 8;[10] TORQUED BOLTS AT AIRSTAIR SUPPORT BRACKET AS PER BOIENG DWG 141A5230 AND 141A6481.USED TOOL B/C 160249 DUE 10/11/22.;[11] VERIFIED STEP 10
